# SDR SIMA20180622006

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N228NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000545
- Aircraft time: 5,643 hours, 3,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD 1A AND 2A EMERGENCY LIGHT STRIP WAS INOPERATIVE.  R & R THE EMERGENCY LIGHT IAW SRM 33-50-21.OPS CHECKED GOOD.
